# SDR QXEA201812000427

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,303 hours, 18,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210109
- Condition: Corroded
- Location: Bs 39-102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #5 FROM FSX-39.00-X102.50 IS CORRODED IN SEVERAL PLACES. REMOVED SEAT RAIL #5 FROM FSX -39.00 -X102.50 IAW SRM 51-40-15, 51-42-05 AND 51-41-10. INSTALLED SEAT RAIL #5 FROM FSX -39.00 -X102.50 IAW SRM 51-40-15, 51-42-05 AND 51-41-10.
